# SDR MALA954673

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2781032081
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: AP
- Nature of condition: K, J, B
- Precautionary procedure: O

## Discrepancy

FLT NR 3019 - ON THE SHORT FINAL APPROACH INTO DTW, BOTH HYDRAULIC LIGHTS ILLUMINATED AND THE HYDRAULIC GAUGE WENT TO ZERO.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES FOR THE HYDRAULIC AND LANDING GEAR PROCEDURES, THEN IN LANDING FLAIR, SMOKE ENTERED THE CABIN.  THE CREW PERFORMED QUICK REFERENCE SMOKE REMOVAL AND EMERGENCY SHUTDOWN PROCEDURES.  MAINTENANCE REPLACED A LEAKING HYDRAULIC LINE.  ALL SYSTEM CHECKS SATISFACTORY.  (M)
